| Model Number |
ENF-P4 |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the rhino-laryngo fiberscope had a dirty distal end.The issue was observed during preparation for use.There were no reports of patient involvement.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Additional information: d8.The device was not returned to olympus for inspection therefore, the reported failure was not confirmed.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information reported by customer.